# SDR UIEA2013040400171

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221261101
- Part serial: 1429232805
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UNABLE TO ENGAGE ANY OF THE THREE AUTOPILOTS, CMC SHOWS AILERON SERVO C/FCC- C /FCC FAIL. R & R CENTER AND LEFT FCC IAW AMM 22-11-01-004-026.  PERFORMED CMC TEST ON CENTER AND LT FCC PASSED REF 22-11-01 ALSO PERFORMED AUTOLAND UNIQUE TEST PASSED.
